Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Itching all over the body after first intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hi
Doctor :   Hi
Doctor :   How can i help you
User :   hi
User :   hi
User :   Well...Its quite personnel. My wife has itching problems all ovr the body after the first intercourse we had
User :   Can u tell me why it is and how o stop it
User :   Can u tell me why it is and how o stop it
User :   Can u tell me why it is and how o stop it
Doctor :   Is that your wife has itching all over the body immediately after the first intercourse
User :   its been almost a week now
User :   That itching had started after the intercourse and its not stopping at all
User :   That itching had started after the intercourse and its not stopping at all
Doctor :   Are yoiu continuing it
User :   yes ...its continuing
User :   yes ...its continuing
Doctor :   I mean are you continuing the intercourse
User :   yes ...its continuing
User :   No....
User :   No....
Doctor :   Did you use the condom for the first time
User :   It was done only once , and after that itching started we never did it again. Its been a week now
User :   It was done only once , and after that itching started we never did it again. Its been a week now
User :   yes i did
Doctor :   Does she has the itching at the vaginal area
User :   yes i did
Doctor :   also
Doctor :   and is there any irritation at the site
User :   No...she has itching all over the body except vagina
User :   No...she has itching all over the body except vagina
Doctor :   Did you check the menstrual date before you performed
User :   No...she has itching all over the body except vagina
User :   we had the intercourse a week after her menstrual
Doctor :   Does she has pain and bleeding after the intercourse
User :   No nothing
Doctor :   and was she uncomfortable during the course
User :   No nothing
User :   She was comfortable.
User :   She was comfortable.
Doctor :   I dont really relate it to the first intercourse
Doctor :   Might be she is allergic to condom
Doctor :   or she has some other medical problem to be ruled out
User :   I also heard that when the body sweat gets rubbed during the intercorse , this itching arises
User :   I also heard that when the body sweat gets rubbed during the intercorse , this itching arises
Doctor :   It could be
Doctor :   But nothing much can be done as a part of treatment
User :   so can you please recommend a solution
Doctor :   Is she on any medication
User :   so can you please recommend a solution
Doctor :   She can use a moisturiser
User :   or the diet that has to be taken
Doctor :   and avoid hot water bath
User :   or the diet that has to be taken
User :   ok. Any antiseotic ou would recommend >
Doctor :   No specific dietary modification
Doctor :   No need of antiseptic
User :   ok. Any antiseotic ou would recommend >
Doctor :   She can take cetzine for the itching right now
Doctor :   Anway get a physical examination done to rule out other causes of general itching
User :   I will repeat...its CETZINE right ?? is it a tablet >
User :   I will repeat...its CETZINE right ?? is it a tablet >
Doctor :   Yes
Doctor :   OK
User :   thank you so much
Doctor :   Thanks for consult
Doctor :   Bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor